# SDR UALA2012101005740

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FWD LOWER CORNER HAS 6 EA DENTS 1" TO 5.5" FROM FWD EDGE, 1.5" TO 6.25" FROM BOTTOM EDGE.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01, DET VI NOTE J.  REPAIRED IAW SRM 52-30 -01, FIG 201.  THIS REPAIR IS CATEGORY A.
